RUS  ENG
Full version
JOURNALS // Diskretnyi Analiz i Issledovanie Operatsii // Archive

Diskretn. Anal. Issled. Oper., Ser. 1, 2007 Volume 14, Issue 1, Pages 21–26 (Mi da39)

This article is cited in 2 papers

On symmetric spaces of graphs

V. E. Alekseev, D. V. Zakharova

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: Under consideration are the classes of graphs closed under modulo 2 addition, vertex permutation, and removal of isolated vertices. It is proved that there are exactly five these classes.


 English version:
Journal of Applied and Industrial Mathematics, 2008, 2:2, 151–154

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025